# SDR SWAA2023102312631

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 50,067 hours, 30,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT HANGING LOW<[01] REPACKED GIRT. REF TTG8Q00NV2AP FOR WORK PERFORMED.;[02] REPACKED GIRT. REF TTG8Q00NV2AP AND MT 725-61-06 FOR WORK PERFORMED.;[03] C/W
